|Hep B - Sustiva
Oct 17, 2007
My doctor is about to start me on Truvada/Sustiva - I read that Sustiva can cause activate liver problems. Does the fact that I had Hep B in 1995, but have recovered from it now, make any difference?
| Response from Dr. Young
Thanks for your post.
If you've recovered from HBV infection, there shouldn't be any problems taking the tenofovir/FTC (Truvada) +efavirenz (Sustiva) regimen. Indeed, many would say that Truvada is the drug of choice for coinfected persons with active HBV anyways.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Symtoms Of Hiv
- Biochemical Changes And Viral Infection; The Causes Of Hiv/aids And Lasar Fever
- What Are The Dangers Heterosexuals Have In Getting Aids?
- Why Is There No Vaccine For Aids?
- Does A 10 Day Aids Test Exist In China?
- Can Hiv Cause A Flu-like Illness With Fever, Aches And Swollen Glands?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.